# SDR DXTA200601552

- Difficulty date: August 12, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 5,764 hours, 3,650 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: R209EK
- Part serial: L203141
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE 115A INVERTER CB POPPED AS MICROWAVE WAS BEING USED. CREW NOTICED ELECTRICAL SMOKE/BURNED SMELL IN THE CABIN.   OPERATED MICROWAVE OVEN FOR 15 MINUTES WITH NO DEFECTS NOTED.  REPLACED MICROWAVE IAW F-2000 M/M 25-20-00.  OPERATIONAL CHECK GOOD.
